# SDR SB05005

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED SEVERAL EMERGENCY EXIT ROW LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
